MAUDE Adverse Event Report: IRIDEX CORPORATION CUST-CYLCO-G6; LASER INSTRUMENT, SURGICAL, POWERED, PRODUCT CODE: HQF

IRIDEX CORPORATION CUST-CYLCO-G6; LASER INSTRUMENT, SURGICAL, POWERED, PRODUCT CODE: HQF
Model Number 66245
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 02/29/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Iridex became aware of a complaint involving a patient experiencing cardiac arrest following a transscleral cyclophotocoagulation procedure using a cyclo g6 laser console with a micropulse p3 probe.The physician communicated to the iridex representative that the patient recovered and was discharged.The most likely cause for this event is suspected to be adverse reaction to general anesthesia potentially in combination with patient's health conditions.The laser therapy is not believed to have caused or contributed to this event.However, a definitive conclusion on cause could not be determined.No failure analysis was performed on the device as it was not returned to iridex.No malfunctions or errors were observed during treatment.A review of complaint history from january 2017 to current was completed and one similar incident was identified.During this period over 108,000 procedures were completed with cyclo g6 using mp3 probe.The ifu for the micropulse p3 probe references use of local anesthesia.In the ifu under the anesthesia section "typically an anesthesia block is used during these procedures".Attempts to contact the physician for additional information by phone, voicemail and email were not returned.Therefore, additional patient information is not available.This complaint does not appear to be a part of an increasing trend.Although two complaints have been received, both complaints reference use of general anesthesia to sedate the patient and neither complaint alleges a deficiency or malfunction with the laser system.

Brand Name
CUST-CYLCO-G6
Common Device Name
LASER INSTRUMENT, SURGICAL, POWERED, PRODUCT CODE: HQF
Manufacturer (Section D)
IRIDEX CORPORATION
1212 terra bella ave.
mountain view CA 94043 1824
MDR Report Key10793227
Report Number2939653-2020-00009
Device Sequence Number2953717
Product Code HQF
UDI-Device Identifier00813125016555
UDI-Public0100813125016555
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number66245
Device Catalogue Number(01) 00813125016555
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;